# SDR CALA2022011000072

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N33292
- Make and model: Boeing 737-800
- Aircraft serial: 33455
- Aircraft time: 51,176 hours, 18,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: NSN
- Condition: None
- Location: M1670
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT AISLE LIGHTS FROM SEAT ROWS 7ABC-12ABC & 32ABC EXTINGUISH PRIOR TO 15 MINUTE MINIMUM REQUIRED FOR CAPACITY CHE CK (REF. AAR NR 99916676). REMOVED AND REPLACED BATTERY PACK POS M1670 AND PERFORMED OPS TE ST GOOD IAW B737 AMM 33-51-06-960-805 FOR SEAT ROWS 7ABC-12ABC A ND 32ABC (WORK ACCOMPLISHED BY V936248 AND AAR QC V936245).
